# SDR ASAA0180023

- Difficulty date: January 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING LINE CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  REINSTALLED BATTERY PACK.  EXIT LIGHTS OPERATED PROPERLY.  (M)
